# SDR 9515559601

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Lt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE LEFT FLAP INBOARD FIXED VANE TIE FITTING.  REPLACED FITTING PER SRM 51-30-2.
